Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
158 Doctors are Online
Loading Online Doctors....
  »   Drug/Medication   »   Vivitrol   »  
Showing results for :

Vivitrol shot side effects

Premium Questions
 

What are the side effects of steroids?

My daughter received two cortisone shots in her shoulder for tendonopathy. 24 hours later and she still has a very bad headache. Could this be a side effect from the shots? ...
 

What are the side effects of Nebido?

I'm in excellent health and traveling. I was on Testosterone gel alternating every 4 day with 4 days of hcg . I took the Nebido shot which last 3 months. after a wake, a week after taking the shot, i ...
 

What are the side effects of Cortisone shot?

sacroiliac joint . Now the dr wants me to have a nother cortisone shot with xray. I am concerned about side effects with another cortisone shot. My dr said that it is a myth there are no sideceffects with the shot ...
 

What are the side effects of Cortisone shot?

I had a cortisone shot (40 mg depo medrol ) in my knee 18 days ago. Exactly 1 week after the shot I went into full blown panic / anxiety mode. How long will this last? My underlying anxiety was under ...
 

What are the side effects of Superglue injection?

What type symptoms would I look for if I thought someone had been shot up with super glue without their consent. I am very serious ...
Public Forum Discussions
 

Tetanus shot side effects

I recently received a tetanus shot when I accidentally sat on a chair with a screw sticking out. Now I have a VERY painful lump in the same arm I received the shot but in the armpit area. Should I ...
 

What are the side effects of prolotherapy?

I had knee replacement surgery 1 year ago & am still having a lot of pain. The Dr. Has suggested Prolotheapy. Do you know if there are any side effects to this shot? My concern is that I am very prone ...
 

What are the side effects of Celexa?

I was on Celexa for years and got off of it. I got back on about 3 months ago. In November, I had a flu shot. Two days later, I developed left side temporary paralysis and prolonged weakness, movement ...
 

What are the side effects of Naproxen?

I went to the ER today for my foot. They gave me 2 shots but only said they were steroids ... by taking one when I got home since they didn t tell me what shots they gave me and it s not in the hospital ...
 

What are the side effects of Embrel?

i have been on embrel about 8 weeks. i am better in my hands and feet. Real problems with left knee. Had a cordsione shot . Lasted 3 days, I cannot put my weight on it. Xrays show artitius. I think I ...
 

What are the side effects of lupron ?

months after that. I continued the Depo until taking my last 3 mth shot in Apr 19. 2010. I started taking Lupron shots after my surgery of endometriosis in Dec 23. 2009 and continuing until April 2010. I ...
 

What are the side effects of Atenolol ?

diabetes & it is banned in European countries long back due to its side effect. Kindly advise. ... 4 yrs. It was controlled to 130/85. This year during winter my bp suddenly shot up to 160/110. My ...
 

What are the side effects of burpropion?

the pill in the morning. Since I work nights as a rule, and the side effects suck with the pills ... affect with certain pills, as in I get hyper when I take a shot of nyquil at night I;ll be up for hours. ...
 

What are the side effects of Normaxin?

) is there any side effects of normaxin like sleeping pills , is it addictive?can i continue? 3) 3 days back I ... i was taking ganaton total , and normaxin (twice a day) which improved my symptom , and B12 shots ...
 

Could low sex drive and side effects be the side effects of taking testosterone shots?

hi there I am on testosterone shots (delaysitril) 1 every 2 weeks and my dr has put me on eltroxin 0.05mg 1 in the morning ive been on this pill for a month and ive found im low enegy and very little ...
Mobile Questions and Answers
 
Im on the depo shot and didnt have a period for 2 months then started seeing a light flow and it hasnt stopped its been going for 3weeka
Hi, this is a common side effect with depo shot..
 
Have had water-like diarrhea for 5 days. Had flu shot. Is this something I should see my family doctor about?
It can be a side effect of flu shot. You should see your dr.
 
Can a flu shot cause you to feel ill in the next 24 hours?
Hi,yes definitely it can result in such side effects acutely
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor